# SDR ASAA2014013106734

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 26,837 hours, 8,339 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 1476
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 38,482 hours, 14,099 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL QTY INDICATOR BLANKED SEVERAL TIMES DURING FLIGHT.  ACFT GROUNDED. REPLACED FQIS PROCESSOR UNIT IAW MM 28-41-81-000-801, MM 28-41-81-400-801.  PERFORMED OPS TEST, FUEL QUANTITY INDICATING SYSTEM IAW MM 28-41-00-710-801.  ALL TESTS PASS.
